# SDR 04FDEA01316

- Difficulty date: May 18, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 61,808 hours, 28,023 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Part number: ANB707011
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1278 - STA 1441 LEFT WING OVERWING PANEL SUPPORT FRAME LOWER MOUNT CLIPS ARE CRACKED.  REMOVED AND REPLACED CLIPS IAW SRM 51-31-01 AT MAE.
